# SDR AALA202412303381

- Difficulty date: December 2, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON KEEL BEAM LATTICE FITTING AT STA 910.  REPLACED KEEL BEAM LATTICE FITTING PER SRM B787-A-51-41-05-03A-010A-A.
